# SDR ABXA20190918151

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 115T501217
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD ABOVE LEFT AIR CONDITIONING PACK RAM AIR INLET WORN BEYOND LIMITS. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
